# SDR CALA2017041000950

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 60,952 hours, 25,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SLIDE DOOR 2R WILL NOT DISARM FOUND LANYARD PROTRUDING AT BOTTOM OF GIRT BAR, RESTOWED LANYARD. ALSO LUBED GIRT ATTACH POINTS AND ROLLERS. DOOR ARMED DISARMED OK.
